0

Rhythm Disorders and Devices Collection
 201-220 of 636 Articles
Book Notes |  1 July 1990
Electrocardiography of Arrhythmias
Ann Intern Med. 1990;113(1):87. doi:10.7326/0003-4819-113-1-87_1
Book Notes |  1 July 1990
A Practice of Cardiac Pacing
Ann Intern Med. 1990;113(1):87. doi:10.7326/0003-4819-113-1-87_2
Brief Reports |  1 May 1990
Effects of Diltiazem or Lisinopril on Massive Proteinuria Associated with Diabetes Mellitus
George L. Bakris, MD
Ann Intern Med. 1990;112(9):707-708. doi:10.7326/0003-4819-112-9-707
Diagnosis and Treatment |  15 January 1990
Systemic Effects of Medications Used To Treat Glaucoma
Daniel E. Everitt, MD; Jerry Avorn, MD
Ann Intern Med. 1990;112(2):120-125. doi:10.7326/0003-4819-112-2-120
Brief Reports |  15 January 1990
Implications of Sustained Monomorphic Ventricular Tachycardia Associated with Myocardial Injury
Alan Woelfel, MD; David H. W. Wohns, MD; James R. Foster, MD
Ann Intern Med. 1990;112(2):141-143. doi:10.7326/0003-4819-112-2-141
Editorials |  1 October 1989
Amiodarone and Torsade de Pointes
Ralph Lazzara, MD
Ann Intern Med. 1989;111(7):549-551. doi:10.7326/0003-4819-111-7-549
Articles |  1 October 1989
Amiodarone in Patients with Previous Drug-Mediated Torsade de Pointes: Long-Term Safety and Efficacy
Thomas A. Mattioni, MD; Terry A. Zheutlin, MD; Joseph J. Sarmiento, MD; et al.
Ann Intern Med. 1989;111(7):574-580. doi:10.7326/0003-4819-111-7-574
Brief Reports |  15 September 1989
Hepatic Toxicity after Acebutolol Therapy
L. Ann Tanner, BS, RPh; L.A. Bosco, MD, MPH; Hyman J. Zimmerman, MD
Ann Intern Med. 1989;111(6):533-534. doi:10.7326/0003-4819-111-6-533
Editorials |  15 July 1989
Antiarrhythmic Agents and the Danger of Proarrhythmic Events
Mark E. Josephson, MD
Ann Intern Med. 1989;111(2):101-103. doi:10.7326/0003-4819-111-2-101
Articles |  15 July 1989
Flecainide-Induced Ventricular Tachycardia and Fibrillation in Patients Treated for Atrial Fibrillation
Rodney H. Falk, MD
Ann Intern Med. 1989;111(2):107-111. doi:10.7326/0003-4819-111-2-107
Book Notes |  1 June 1989
Cardiac Arrhythmias: The Role of Triggered Activity and Other Mechanisms.
Ann Intern Med. 1989;110(11):952. doi:10.7326/0003-4819-110-11-952_4
Brief Reports |  15 May 1989
Intravenous Amiodarone during Prolonged Resuscitation from Cardiac Arrest
Marcus L. Williams, MD; Alan Woelfel, MD; Wayne E. Cascio, MD; et al.
Ann Intern Med. 1989;110(10):839-842. doi:10.7326/0003-4819-110-10-839
Brief Reports |  15 December 1988
Complete Heart Block with Myocardial Membrane-Bound Glycogen and Normal Peripheral α-Glucosidase Activity
Debasish Tripathy, MD; Rosalind A. Coleman, MD; Humberto J. Vidaillet, MD; et al.
Ann Intern Med. 1988;109(12):985-987. doi:10.7326/0003-4819-109-12-985
Reviews |  1 December 1988
Wide QRS Complex Tachycardia: Reappraisal of a Common Clinical Problem
Akhtar Masood, MD; Shenasa Mohammad, MD, PhD; Jazayeri Mohammad, MD; et al.
Ann Intern Med. 1988;109(11):905-912. doi:10.7326/0003-4819-109-11-905
Brief Reports |  15 November 1988
Amiodarone-Induced Liver Toxicity
R. Michael Morse, MD; Gregg A. Valenzuela, MD; Todd P. Greenwald, MD; et al.
Ann Intern Med. 1988;109(10):838-840. doi:10.7326/0003-4819-109-10-838
Editorials |  1 October 1988
Treatment of Sustained Ventricular Arrhythmias: Which Therapy to Use?
Francis E. Marchlinski, MD
Ann Intern Med. 1988;109(7):522-525. doi:10.7326/0003-4819-109-7-522
Articles |  1 October 1988
Automatic Implantable Cardioverter Defibrillators and Survival of Patients with Left Ventricular Dysfunction and Malignant Ventricular Arrhythmias
Patrick J. Tchou, MD; Nazih Kadri, MD; Jerry Anderson, MS; et al.
Ann Intern Med. 1988;109(7):529-534. doi:10.7326/0003-4819-109-7-529
Editorials |  15 July 1988
Is Calcium Beneficial or Deleterious in Patients with Cardiac Arrest?
Arnold M. Katz, MD
Ann Intern Med. 1988;109(2):91-92. doi:10.7326/0003-4819-109-2-91
Articles |  15 July 1988
Cardiac Arrest and Blood Ionized Calcium Levels
Philip Urban, MD; Daniel Scheidegger, MD; Barbara Buchmann; et al.
Ann Intern Med. 1988;109(2):110-113. doi:10.7326/0003-4819-109-2-110
Articles |  1 June 1988
Electrocerebral Accompaniments of Syncope Associated with Malignant Ventricular Arrhythmias
MICHAEL J. AMINOFF, M.D., F.R.C.P.; MELVIN M. SCHEINMAN, M.D.; JERRY C. GRIFFIN, M.D.; et al.
Ann Intern Med. 1988;108(6):791-796. doi:10.7326/0003-4819-108-6-791
Advertisement
Forgot your password?
Enter your username and email address. We'll send you a reminder to the email address on record.
(Required)
(Required)